L2-solvability of the dirichlet, neumann and regularity problems for parabolic equations with time-independent hölder-continuous coefficients

Alejandro J. Castro, Salvador Rodríguez-López, Wolfgang Staubach

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

We establish the L2 -solvability of Dirichlet, Neumann and regularity problems for divergence-form heat (or diffusion) equations with time-independent Hölder-continuous diffusion coefficients on bounded Lipschitz domains in ℝn. This is achieved through the demonstration of invertibility of the relevant layer potentials, which is in turn based on Fredholm theory and a systematic transference scheme which yields suitable parabolic Rellich-type estimates.

Original languageEnglish
Pages (from-to)265-319
Number of pages55
JournalTransactions of the American Mathematical Society
Volume370
Issue number1
DOIs
Publication statusPublished - Jan 1 2018

Fingerprint

Fredholm Theory
Layer Potentials
Lipschitz Domains
Invertibility
Diffusion equation
Heat Equation
Diffusion Coefficient
Dirichlet
Parabolic Equation
Solvability
Bounded Domain
Divergence
Regularity
Coefficient
Estimate
Demonstrations
Form
Hot Temperature

Keywords

  • Boundary value problems
  • Layer potentials
  • Lipschitz domains
  • Parabolic equations
  • Rellich estimates

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

L2-solvability of the dirichlet, neumann and regularity problems for parabolic equations with time-independent hölder-continuous coefficients. / Castro, Alejandro J.; Rodríguez-López, Salvador; Staubach, Wolfgang.

In: Transactions of the American Mathematical Society, Vol. 370, No. 1, 01.01.2018, p. 265-319.

Research output: Contribution to journalArticle

@article{0d9cddd3165e4633b7fdc64e5f278af1,
title = "L2-solvability of the dirichlet, neumann and regularity problems for parabolic equations with time-independent h{\"o}lder-continuous coefficients",
abstract = "We establish the L2 -solvability of Dirichlet, Neumann and regularity problems for divergence-form heat (or diffusion) equations with time-independent H{\"o}lder-continuous diffusion coefficients on bounded Lipschitz domains in ℝn. This is achieved through the demonstration of invertibility of the relevant layer potentials, which is in turn based on Fredholm theory and a systematic transference scheme which yields suitable parabolic Rellich-type estimates.",
keywords = "Boundary value problems, Layer potentials, Lipschitz domains, Parabolic equations, Rellich estimates",
author = "Castro, {Alejandro J.} and Salvador Rodr{\'i}guez-L{\'o}pez and Wolfgang Staubach",
year = "2018",
month = "1",
day = "1",
doi = "10.1090/tran/6958",
language = "English",
volume = "370",
pages = "265--319",
journal = "Transactions of the American Mathematical Society",
issn = "0002-9947",
publisher = "American Mathematical Society",
number = "1",

}

TY - JOUR

T1 - L2-solvability of the dirichlet, neumann and regularity problems for parabolic equations with time-independent hölder-continuous coefficients

AU - Castro, Alejandro J.

AU - Rodríguez-López, Salvador

AU - Staubach, Wolfgang

PY - 2018/1/1

Y1 - 2018/1/1

N2 - We establish the L2 -solvability of Dirichlet, Neumann and regularity problems for divergence-form heat (or diffusion) equations with time-independent Hölder-continuous diffusion coefficients on bounded Lipschitz domains in ℝn. This is achieved through the demonstration of invertibility of the relevant layer potentials, which is in turn based on Fredholm theory and a systematic transference scheme which yields suitable parabolic Rellich-type estimates.

AB - We establish the L2 -solvability of Dirichlet, Neumann and regularity problems for divergence-form heat (or diffusion) equations with time-independent Hölder-continuous diffusion coefficients on bounded Lipschitz domains in ℝn. This is achieved through the demonstration of invertibility of the relevant layer potentials, which is in turn based on Fredholm theory and a systematic transference scheme which yields suitable parabolic Rellich-type estimates.

KW - Boundary value problems

KW - Layer potentials

KW - Lipschitz domains

KW - Parabolic equations

KW - Rellich estimates

UR - http://www.scopus.com/inward/record.url?scp=85032911250&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85032911250&partnerID=8YFLogxK

U2 - 10.1090/tran/6958

DO - 10.1090/tran/6958

M3 - Article

AN - SCOPUS:85032911250

VL - 370

SP - 265

EP - 319

JO - Transactions of the American Mathematical Society

JF - Transactions of the American Mathematical Society

SN - 0002-9947

IS - 1

ER -